sexologist-icon
Premature ejacuation and ED both
Hi docto,I am 32 year old and i hv both Erectyle dysfunction and premature edacuation.So i am thinking about taking dapxitine and viagra together.is it right?
68 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It is NOT right to take any such medcines without doctor consultation and examination. For ex., if you are someone taking medicines for BP, Viagra can lower the BP further and collapse you. If you are taking heart related meds, viagra can prove fatal. So, Either get a prescription from a doctor qualified to prescribe Viagras or opt for safe but slower alternatives such as ayurveda. Best wishes.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.